# SDR ALGA122409879AL

- Difficulty date: December 24, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N879AL
- Make and model: Skrsky S76C
- Aircraft serial: 760652
- Aircraft time: 1,618 hours
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Fire Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IN CRUISE FLIGHT, NR1 ENG FIRE LIGHT AND TEE HANDLE ILLUMINATED INTERMITTENTLY AND THEN STEADY. ALL OTHER INDICATIONS NORMAL.  NO SMOKE ODOR DETECTED BY CREW.  CREW RETURNED TO BASE. MX CLEANED NR 1 ENG FWD FIRE DETECTOR PROBE CONNECTOR AND RESEATED. CYCLED BATTERY AND LIGHT EXTINGUISHED.
